Skip to main content
Journal Article 2017 Open Access

A Simple SEIR Mathematical Model of Malaria Transmission

Mojeeb Osman, Isaac Kwasi Adu, Cuihong Yang

Asian Research Journal of Mathematics, 7(3), 1-22 · Sciencedomain International

Read the full text

Keywords

Research area
Health & Medicine

Ratings & reviews

No ratings yet. Have you read it? Be the first to rate it.

Rate & review this publication
Your rating

Written reviews are checked by the Research Office before they appear.

Related publications

© 2026 Valley View University. All Rights Reserved.